# SDR IPXA3578064

- Difficulty date: April 15, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 22,074 hours, 13,644 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50053
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN FLOORBEAM CORRODED BS 1060 RBL 28-41.  REMOVED DAMAGED FLOORBEAM IAW SRM 51-40-02.  FABRICATED NEW FLOORBEAM IAW DWG 144N5005 AND  INSTALLED IAW SRM 51-40-02 AND DWG 144N5005.
